Statistics Theory and Methods

[21] G-sup: a clustering algorithm for cryo-electron microscopy images of asymmetric particles

Ting-Li Chen Institute of Statistical Science, Academia Sinica Dai-Ni Hsieh Institute of Statistical Science, Academia Sinica Hung Hung Institute of Epidemiology and Preventive Medicine I-Ping Tu Institute of Statistical Science, Academia Sinica Pei-Shien Wu Dept. of Biostatistics, Duke University Yi-Ming Wu Institute of Chemistry, Academia Sinica Wei-Hau Chang Institute of Chemistry, Academia Sinica Su-Yun Huang Institute of Statistical Science, Academia Sinica

Statistics Theory and Methods Data Analysis, Bio-Statistics, Bio-Mathematics mathscidoc:2004.33002

The Annals of Applied Statistics , 8, (1), 259-285, 2014
[ Download ] [ 2020-04-22 14:03:32 uploaded by ipingtu ] [ 324 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] The Bivariate Lack-of-Memory Distributions

Gwo Dong Lin Academia Sinica Xiaoling Dou Waseda University Satoshi Kuriki The Institute of Statistical Mathematics

Statistics Theory and Methods mathscidoc:2004.33001

Sankhya A, 81, (2), 273-297, 2019.12
[ Download ] [ 2020-04-17 09:49:47 uploaded by xiaoling ] [ 214 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Propagation of singularities in the solutions to the Boltzmann equation near equilibrium

Renjun Duan Meng-Rong Li Tong Yang

Statistics Theory and Methods mathscidoc:1912.43958

Mathematical Models and Methods in Applied Sciences, 18, (7), 1093-1114, 2008.7
[ Download ] [ 2019-12-24 21:09:14 uploaded by Tong_Yang ] [ 264 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Diffusion in a continuum model of self-propelled particles with alignment interaction

Pierre Degond Tong Yang

Statistics Theory and Methods mathscidoc:1912.43945

Mathematical Models and Methods in Applied Sciences, 20, 1459-1490, 2010.9
[ Download ] [ 2019-12-24 21:08:25 uploaded by Tong_Yang ] [ 305 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Lecture 3: Fourth Order BSS Method

Jack Xin

Statistics Theory and Methods mathscidoc:1912.43924

[ Download ] [ 2019-12-24 21:07:04 uploaded by Jack_Xin ] [ 262 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] Gaussian Fluctuation for the Number of Particles in Airy, Bessel, Sine, and Other Determinantal Random Point Fields Alexander B. Soshnikov Limiting Distributions for a

Jinho Baik Eric M Rains Francois Castella Laszlo Erdos Florian Frommlet Peter A Markowich Christian Dogbe AJ van Wonderen K Lendi Emanuele Caglioti Carlo Marchioro Gregory L Eyink Jack Xin J Bricmont A Kupiainen R Lefevere David Ruelle

Statistics Theory and Methods mathscidoc:1912.43923

Journal of Statistical Physics, 100
[ Download ] [ 2019-12-24 21:06:57 uploaded by Jack_Xin ] [ 248 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Convergence analysis of a randomly perturbed infomax algorithm for blind source separation

Qi He Jack Xin

Statistics Theory and Methods mathscidoc:1912.43920

Communications in Information and Systems, 12, (4), 251-275, 2012
[ Download ] [ 2019-12-24 21:06:46 uploaded by Jack_Xin ] [ 244 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Enhanced diffusivity in perturbed senile reinforced random walk models

Thu Dinh Jack Xin

Statistics Theory and Methods mathscidoc:1912.43915

arXiv preprint arXiv:1807.03744, 2018.7
[ Download ] [ 2019-12-24 21:06:21 uploaded by Jack_Xin ] [ 321 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Statistical analysis of a semilinear hyperbolic system advected by a white in time random velocity field

Gregory Eyink Jack Xin

Statistics Theory and Methods mathscidoc:1912.43903

Nonlinearity, 15, (3), 551, 2002.3
[ Download ] [ 2019-12-24 21:05:41 uploaded by Jack_Xin ] [ 271 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Residual diffusivity in elephant random walk models with stops

Jiancheng Lyu Jack Xin Yifeng Yu

Statistics Theory and Methods mathscidoc:1912.43899

arXiv preprint arXiv:1705.02711, 2017.5
[ Download ] [ 2019-12-24 21:05:25 uploaded by Jack_Xin ] [ 297 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved